# SDR UPS02439315

- Difficulty date: August 12, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 68,213 hours, 20,211 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D L1 DOOR UPPER HINGE SKIN DOUBLER FOUND CRACKED.  DOOR SKIN REPAIRED AS PER SB B747-52-2144 FIG 3.
